# SDR 2003FA0001075

- Difficulty date: October 9, 2003
- Submitted: October 22, 2003
- Operation: General aviation
- Aircraft: N4606R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821354
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 656015
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,407 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING REPLACED.  EXISTING WING HAD EXFOLIATION CORROSION IN BOTTOM SPAR CAP AT INBOARD REAR OF FUEL TANK.  THERE IS NO ACCEPTABLE REPAIR.  CORROSION IS VISIBLE ONLY WHEN FUEL TANK IS REMOVED.
